Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sgupta

cortisone injections for a papule?

Recommended Posts

After starting the regimen about 5 months ago, my skin was basically clear (no active acne) for about 3-4 months. To help with the post inflammatory hyperpigmentation, I started using retin-a micro 0.04% every third night. I anticipated the I may start breaking out, and after about 2-3 weeks, I started getting whiteheads and a few small papules that would go away within a few days. However, in the last weeks, I have gotten three fairly painful, inflamed postules. I know that cortisone injections are normally used to reduce the inflammation of cysts and nodules, but I have to go to a wedding this weekend and I am curious if a cortisone injection would help diminish the inflammation of these postules. I tend to scar easily too, and I'm hoping the injection might prevent that. Any thoughts?

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×